Please use this identifier to cite or link to this item:
|Title:||Robust Non-minimal Order Filter And Smoother Design For Discrete-time Uncertain Systems|
Luciano; de Oliveira
Ricardo C. L. F.; Peres
Pedro L. D.
|Abstract:||This paper is concerned with the design of robust non-minimal order H-infinity filters for uncertain discrete-time linear systems. The uncertainty is assumed to be time-invariant and to belong to a polytope. The novelty is that a convex filtering design procedure with Linear Matrix Inequality constraints is proposed to synthesize guaranteed-cost filters with order greater than the order of the system. An H-infinity-norm bound for the transfer-function from the system input to the filtering error is adopted as performance criterion. The non-minimal order filters proposed generalize other existing filters with augmented structures from the literature and can provide better performance. An extension to the problem of robust smoothing is proposed as well. The procedure is illustrated by a numerical example. Copyright (C) 2016 John Wiley & Sons, Ltd.|
|Subject:||Robust H-infinity Filtering|
Linear Time-invariant Systems
Uncertain Discrete-time Systems
Linear Matrix Inequalities
|Citation:||International Journal Of Robust And Nonlinear Control. Wiley-blackwell, v. 27, p. 661 - 678, 2017.|
|Appears in Collections:||Unicamp - Artigos e Outros Documentos|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.